# SDR REXA2014040900372

- Difficulty date: April 9, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 14,109 hours, 8,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT COULD NOT OPEN PX DOOR UPON ARRIVAL, CAPTAIN ASSISTED.  DOOR HANDLE WOULD NOT MOVE, PULLED DOOR FIRMLY INWARD & DOOR OPENED.  PERFORM A CLEANING LUBRICATION ON PAX DOOR & OPS CHECK GOOD IAW 52-11-03.
